MAUDE Adverse Event Report: AIRLIFE AIRLIFE; AIRLIFE AUTOFILL HUMIDIFICATION CHAMBER

AIRLIFE AIRLIFE; AIRLIFE AUTOFILL HUMIDIFICATION CHAMBER
Model Number AH290
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported; a staff member slipped on the water which was leaking from the edge of the metal at the bottom of the humidifier chamber.There was no reported injury or medical intervention.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 18 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Additional information-investigation conclusion: d4; h2; h6.The actual complaint product was not returned for evaluation; additionally, no photographs or videos were provided for review.Without a sample to perform functional evaluation, a root cause could not be determined.Without a photo or video depicting the reported issue the complaint could not be confirmed.The device history record for lot 2m24c21 was reviewed and the product was produced according to product specifications.All information reasonably known as of 24 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, a staff member slipped on the water which was leaking from the edge of the metal at the bottom of the humidifier chamber.There was no reported injury or medical intervention.

Brand Name
AIRLIFE
Common Device Name
AIRLIFE AUTOFILL HUMIDIFICATION CHAMBER
Manufacturer (Section D)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
AIR LIFE
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mx
MX  
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22286411
Report Number1314417-2025-00039
Device Sequence Number21063364
Product Code BTT
UDI-Device Identifier10889483595923
UDI-Public(01)10889483595923(10)2M24C21(11)240321(17)260320
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160764
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2026
Device Model NumberAH290
Device Catalogue NumberAH290
Device Lot Number2M24C21
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown